advertisement
Question
Posted by: Megan | 2007/03/19

Clomid query

i wonder if you could help me, i have been on Clomid for 3 months in a row now and the last 2 courses i have ovulated but have missed conceiving due to unforseen circumstances. I am on a does of 3 Tablets a day now and was wondering would you recomend me having a break for a while (if so how long?) or do you think i could go for 1 more course before taking the break considering i am now ovulating very well on it?
your advice would be greatly appreciated.
thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Megan

I suggest you try one more dose. If you still do not have any success, then it would be wise to investigate further i.e fallopian tubes and semen analysis.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement